# SDR HALA2018111900593

- Difficulty date: November 18, 2018
- Submitted: November 20, 2018
- Operation: Air carrier
- Aircraft: N379HA
- Make and model: Airbus A330-243
- Aircraft serial: 1672
- Aircraft time: 14,009 hours, 2,188 cycles
- System (JASC): 2700 · Flight Control System
- Part: Indicator
- Condition: Detached
- Location: Torque
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

F/CTL FLAPS FAULT ECAM RAN ECAM PERFORMED EMERG LANDING. PER FLT CREW. // T/S PER A330 TSM 27-50-00-810-816A. FOUND OVER TORQUE INDICATOR  
RELEASED ON INPUT GEARBOX 5 LH (5053CV). REQUIRES DRAIN AND FILL ROTARY ACTUATOR (5055CV) AND INPUT GEARBOX (5053CV).    
DRAINED AND FILLED ROTARY ACTR (5055CV) AND INPUT GEARBOX (5053CV) IAW MM 12-13. PER FIM 27-50-00-810-816 PARA 5A. OK FOR SERVICE.
